# SDR ASAA2017081221614

- Difficulty date: August 12, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,663 hours, 8,546 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100026
- Part serial: 13239H7438
- Condition: Failed
- Location: Window Heat
- Part time: 12,148 hours, 3,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. RAN QRH PROCEDURE, LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 2 SLIDING WINDOW IAW AMM 56-12-11/401. WINDOW OPS CHECKED AND LEAKS CHECKED GOOD IAW WDM 30-41-11,  MOVED TERMINAL TO TAB 2 ON TB5014 FOR NEW WINDOW CODE H15 INSTALLATION. RIGHT SIDE WHCU BITE TESTED GOOD. VERIFIED RIGHT SIDE WINDOW HEAT WORKS NORMAL ON GROUND WITHOUT OVERHEAT LIGHT ON.
